Tired as HELL on finaflex!

  1. Tired as HELL on finaflex!


    I am 27yo 6'2 205. I am not new to bb but I am to ph. I just started my first cycle of finaflex 1-andro, and so far the only side effect is I stay tired as hell. Is this normal? And can I start back on my pre-workout supps to combat some of the lethargy? Any help would be great!

  2. AnabolicMinds Site Rep
    MidwestBeast's Avatar

    Lethargy is something that commonly accompanies PH cycles for many users, so no worries there. As far as adding back in a pre-workout, most would say no, if it contains stimulants, as that will have more of an impact on your blood pressure. I, personally, kept running mine when I ran H-drol and Epi-Strong bridged into one another, and I felt fine, but I also got a few extra bloody noses (blood work came back fine, though). So, for my personal vote, you could add it in, but do so slowly and cautiously.

    You can also look into adding something DHEA based to help combat the lethargy, too. Or, even something like maca and/or a sleep-aid product that would give you better energy come morning. If you want something GH related (in the sleep-aid category), I've used both PowerFULL and Somnidren Ultra and enjoyed both (Somnidren a bit more). If you're looking for a strictly sleep-aid product, I've been using Need2Sleep for the past few weeks every other night or so and have enjoyed the rest from it. There are definitely tons of other options out there, but hopefully this helps a bit.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | Inspire to Evolve
    AnabolicMinds Rep

  3. Thank you for the help. I really don't think I need any sleep aids I am resting great problem is getting stuff done during the day. I used to allways have so much energy all day long. Now not so much I am sleeping great at night though. (except when I am at work....I am a Firefighter and we dont allways get to sleep through the night.) I may try using just a tiny bit of my pre-workout back. I have allways had really great bp....so I will check it before and after. thanks again~!
    •   
       

  4. AnabolicMinds Site Rep
    MidwestBeast's Avatar

    Quote Originally Posted by Bigred13 View Post
    Thank you for the help. I really don't think I need any sleep aids I am resting great problem is getting stuff done during the day. I used to allways have so much energy all day long. Now not so much I am sleeping great at night though. (except when I am at work....I am a Firefighter and we dont allways get to sleep through the night.) I may try using just a tiny bit of my pre-workout back. I have allways had really great bp....so I will check it before and after. thanks again~!
    Not a problem at all, bro.

    I did it, and like I said, just some extra nose bleeds. Just do like you mentioned and slowly add it back in, monitor things closely, and enjoy kicking lethargy in the junk
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | Inspire to Evolve
    AnabolicMinds Rep

  5. Bigred, lethargy is a common side from 1-test, so no worries there at least it's working

    Get a pre-workout like midwestbeast suggests, you'll be fine and should not have to worry about blood pressure issues, 1-andro should not change your blood press that much

  6. thanks, it is actually starting to subside. LOL I have started to notice I am getting mad really easily. I had a great workout today. Maybe it was my imagination but I am 6 days in to this cycle ( I am going for 40) And I am lifting heavier than ever before. Hope it's not just a mental pshyce out. Thanks guys for all the advice!

  7. Quote Originally Posted by MidwestBeast View Post
    Lethargy is something that commonly accompanies PH cycles for many users, so no worries there. As far as adding back in a pre-workout, most would say no, if it contains stimulants, as that will have more of an impact on your blood pressure. I, personally, kept running mine when I ran H-drol and Epi-Strong bridged into one another, and I felt fine, but I also got a few extra bloody noses (blood work came back fine, though). So, for my personal vote, you could add it in, but do so slowly and cautiously.

    You can also look into adding something DHEA based to help combat the lethargy, too. Or, even something like maca and/or a sleep-aid product that would give you better energy come morning. If you want something GH related (in the sleep-aid category), I've used both PowerFULL and Somnidren Ultra and enjoyed both (Somnidren a bit more). If you're looking for a strictly sleep-aid product, I've been using Need2Sleep for the past few weeks every other night or so and have enjoyed the rest from it. There are definitely tons of other options out there, but hopefully this helps a bit.
    Epi and Hdrol sent your blood pressure up that much to get bloody noses from it? Can you say, definitely, it was just those two products?
  8. AnabolicMinds Site Rep
    MidwestBeast's Avatar

    Quote Originally Posted by hardknock View Post
    Epi and Hdrol sent your blood pressure up that much to get bloody noses from it? Can you say, definitely, it was just those two products?
    I was also running a moderate dose of Stano-drol underneath it; so that could be a factor, too. I guess I didn't even mention it, because I didn't notice much of anything from it and I wouldn't bother with it again. This was the only time I'd ran a hormonal cycle, too.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | Inspire to Evolve
    AnabolicMinds Rep

  9. I totally agree. AND I'm one of those people. What is the reason behind this? I know people are quick to assume it's from the liver being over-taxed, etc....but even non methyl's cause this for me. Additionally, I run liver supps dilligently, also decreasing the chances that the liver stress is the culprit.

    anyone?

    Quote Originally Posted by MidwestBeast View Post
    Lethargy is something that commonly accompanies PH cycles for many users, so no worries there.
    A-Minds HYPE-SLAYER! All posts & feedback are guaranteed to be unsolicited and legit
    "The fear of the LORD is the beginning of knowledge. Fools despise wisdom & instruction"
    Proverbs 1:7

  10. yea i dont understand why phs makes you so tired all the time.i hate it i am even taking alphat2 it helps a little but not much.everbody keeps saying get some dhea but i dont know of any good dhea products that i can get a hold of.
  11. Never enough
    EasyEJL's Avatar

    Quote Originally Posted by hardknock View Post
    Epi and Hdrol sent your blood pressure up that much to get bloody noses from it? Can you say, definitely, it was just those two products?
    whereas i've taked stupid doses of stupid products, and never had my bp go above 145/90.... So its very individual.
    Animis Rep
    facebook.com/xAnimis
    animis.org/forum

  12. How about 100mg caffine a few times a day??
  

  
 

Similar Forum Threads

  1. Why am i always tired?
    By jumpshot903 in forum Nutrition / Health
    Replies: 9
    Last Post: 12-21-2010, 09:36 PM
  2. New here. Tired of being tired
    By kage2 in forum Weight Loss
    Replies: 6
    Last Post: 04-15-2010, 01:12 PM
  3. Tired
    By Bigbuttchicks in forum Training Forum
    Replies: 6
    Last Post: 10-29-2009, 08:28 PM
  4. I never get tired of these
    By Rodja in forum MMA
    Replies: 9
    Last Post: 09-22-2009, 04:57 PM
  5. Tired of me yet?????
    By wheystation in forum Weight Loss
    Replies: 4
    Last Post: 04-30-2005, 01:52 PM
Log in
Log in